# SDR DXTA2001082504710

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N573QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605827
- Aircraft time: 2,231 hours, 1,743 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Chattering
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE CHATTERING WHEN ANY PRESSURE APPLIED.  INSPECTED BRAKE SYS, CHECKED ACCUMULATOR PRESSURE AND FLUID LEVEL. SYS CHECKED GOOD. TAXIED ACFT AT 40 KTS, NO FAULTS NOTED.  PERFORMED TAXI CHECK AT 70 KTS, NO FAULTS NOTED. DONE IAW MM 9-20-00.
